High-frequency scattering from a semi-infinite cylindrical dielectric rod


Polat B.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.80, no.6, pp.389-397, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 6
  • Publication Date: 2000
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Page Numbers: pp.389-397

Abstract

An asymptotic high-frequency solution is presented for the problem of scattering of electromagnetic waves emanating from a ring source by a semi-infinite cylindrical dielectric rod. The problem is described by a Wiener-Hopf equation and then solved approximately. The solution involves two infinite sets of constants satisfying two infinite systems of linear algebraic equations.